Annals of mathematical statistics (Online)
Institute of Mathematical Statistics.
Vol. 1, no. 1 (Jan. 1973)-
Place of publication varies: San Francisco, Calif., 1973-Sept. 1974; San Carlos, Calif., Nov. 1974-Mar. 1976; Hayward, Calif., May 1976-
Description based on JSTOR World Wide Web homepage; title from title screen (viewed Nov. 20, 1998).
Latest issue consulted: Vol. 25, no. 6 (Dec. 1997) (surrogate).
Mode of access: World Wide Web.
An official journal of the Institute of Mathematical Statistics.
Also issued in print.